MathSciNet Relay Station
MathSciNet bibliographic data
MR1080586 (92a:62008) 62B10 (41A29 44A60 60A99)
Dacunha-Castelle, Didier; Gamboa, Fabrice Maximum d'entropie et problème des moments. (French) [Maximum entropy and the moment problem] Ann. Inst. H. Poincaré Probab. Statist. 26 (1990), no. 4, 567–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement